# SDR DALA13000146307

- Difficulty date: December 26, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, FOUND CRACK ON TENSION TIE. RT SIDE BS 1120, AFT CHANNEL UPPER RADIUS, FASTENER 13 AND 14.  REPLACED FWD AND AFT TENSION TIE IAW SRM 53-40-30, REPAIR 1.
